Advertisement

Archiv der Mathematik

, Volume 48, Issue 2, pp 100–104 | Cite as

A bound for groups of linear growth

  • Wilfried Imrich
  • Norbert Seifter
Article

Keywords

Linear Growth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Gromov, Groups of polynomial growth and expanding maps. Publ. Math. IHES53, 53–73 (1981).Google Scholar
  2. [2]
    J. Justin, Groupes et semi-groupes a croissance lineaire. C. R. Acad. Sci. Paris273, 212–214 (1971).Google Scholar
  3. [3]
    E. Specker, Die erste Cohomologiegruppe von Überlagerungen und Homotopieeigenschaften dreidimensionaler Mannigfaltigkeiten. Comment. Math. Helv.23, 303–333 (1949).Google Scholar
  4. [4]
    J. Stallings, Group Theory and Three-Dimensional Manifolds. Yale University Press, New Haven-London 1971.Google Scholar
  5. [5]
    A. J. Wilkie andL. van den Dries, An effective bound for groups of linear growth. Arch. Math.42, 391–396 (1984).Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • Wilfried Imrich
    • 1
  • Norbert Seifter
    • 1
  1. 1.Institut für Mathematik und Angewandte GeometrieMontanuniversität LeobenLeobenÖsterreich

Personalised recommendations